STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Back to Search Results |
| Catalog Number |
5531G316 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
01/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported through the submission of a revision implant sheet that the patient's left hip was revised.Update 23/january/2019: spoke to rep.A poly swap was performed due to infection (infection reported by surgeon.Unknown if clinically confirmed, infecting microorganism unknown).A 3x16 cs insert was swapped for another device of the same catalog number.Rep can provide one x-ray, and reported no further information would be available due to hospital policy.